Jump to content
CrazyBoards.org

Recommended Posts

Does anyone else get this? How do you cope?

My hands shake really badly now, mostly when I'm trying to do fine motor stuff.

Ever since I went up to 1500mg my handwriting has gone to hell too. I can barely write a cheque.  

Link to comment
Share on other sites

There are meds that help with the tremor, so that if it is really working for you, you don't have to give it up. Unfortunately, I don't remember what meds they are, but you can tell your pdoc.

I get a periodic tremor that is so bad my hand is practically flapping. However, it only happens now and then, rarely enough that I am not really a candidate for an anti-tremor med.

Link to comment
Share on other sites

I take 10 mg of propranolol twice a day for this, no tremors.  I can even do fine jewelry work.  Depending on my lithium dose I have taken up to 20 mg three times a day, but this isn't necessary anymore.  I love it.  Has the lovely side effect of making it impossible to get worked up over stupid stuff because your blood pressure just won't move, and it also has virtually eliminated my migraines.  Hope it works for you!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...